Volume 9, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Landweber exact formal group laws and smooth cohomology theories

Ulrich Bunke, Thomas Schick, Ingo Schröder and Moritz Wiethaup

Algebraic & Geometric Topology 9 (2009) 1751–1790
Bibliography
1 J F Adams, Stable homotopy and generalised homology, Chicago Lectures in Math., Univ. of Chicago Press (1974) MR0402720
2 J L Brylinski, Loop spaces, characteristic classes and geometric quantization, Progress in Math. 107, Birkhäuser (1993) MR1197353
3 U Bunke, M Kreck, T Schick, A geometric description of smooth cohomology, to appear in Ann. Math. Blaise Pascal arXiv:0903.5290
4 U Bunke, T Schick, Smooth $K$–theory, to appear in “From probability to geometry”, (X Ma, editor) Asterisque, Volume dedicated to J-M Bismut for his $60$–th birthday arXiv:0707.0046
5 U Bunke, T Schick, Uniqueness of the extensions of generalized cohomology theories, submitted arXiv:0901.4423
6 U Bunke, T Schick, On the topology of $T$–duality, Rev. Math. Phys. 17 (2005) 77 MR2130624
7 J Cheeger, J Simons, Differential characters and geometric invariants, from: "Geometry and topology (College Park, Md., 1983/84)" (editors J Alexander, J Harer), Lecture Notes in Math. 1167, Springer (1985) 50 MR827262
8 J L Dupont, R Ljungmann, Integration of simplicial forms and Deligne cohomology, Math. Scand. 97 (2005) 11 MR2179587
9 J Franke, On the construction of elliptic cohomology, Math. Nachr. 158 (1992) 43 MR1235295
10 D S Freed, Dirac charge quantization and generalized differential cohomology, from: "Surveys in differential geometry" (editor S T Yau), Surv. Differ. Geom. VII, Int. Press (2000) 129 MR1919425
11 D S Freed, M Hopkins, On Ramond–Ramond fields and $K$–theory, J. High Energy Phys. (2000) 14 MR1769477
12 P Gajer, Geometry of Deligne cohomology, Invent. Math. 127 (1997) 155 MR1423029
13 F Hirzebruch, T Berger, R Jung, Manifolds and modular forms, Aspects of Math. E20, Friedr. Vieweg & Sohn (1992) MR1189136
14 M J Hopkins, I M Singer, Quadratic functions in geometry, topology, and M–theory, J. Differential Geom. 70 (2005) 329 MR2192936
15 L Hörmander, The analysis of linear partial differential operators. I. Distribution theory and Fourier analysis, Classics in Math., Springer (2003) MR1996773
16 P S Landweber, Homological properties of comodules over $\mathrm{MU}_{*}(\mathrm{MU})$ and $\mathrm{BP}_{*}(\mathrm{BP})$, Amer. J. Math. 98 (1976) 591 MR0423332
17 P S Landweber, D C Ravenel, R E Stong, Periodic cohomology theories defined by elliptic curves, from: "The Čech centennial (Boston, MA, 1993)" (editors M Cenkl, H Miller), Contemp. Math. 181, Amer. Math. Soc. (1995) 317 MR1320998
18 J W Milnor, J D Stasheff, Characteristic classes, Annals of Math. Studies 76, Princeton Univ. Press (1974) MR0440554
19 D Quillen, On the formal group laws of unoriented and complex cobordism theory, Bull. Amer. Math. Soc. 75 (1969) 1293 MR0253350
20 G de Rham, Differentiable manifolds. Forms, currents, harmonic forms, Grund. der Math. Wissenschaften 266, Springer (1984) MR760450
21 J Simons, D Sullivan, Axiomatic characterization of ordinary differential cohomology, J. Topol. 1 (2008) 45 MR2365651
22 R E Stong, Notes on cobordism theory, Math. notes, Princeton Univ. Press (1968) MR0248858
23 R M Switzer, Algebraic topology—homotopy and homology, Classics in Math., Springer (2002) MR1886843